Alert archive / Illinois / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 62, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 15, 2007, 2:19 PM CDT for Champaign County, Illinois. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2007, 2:19 PM CDT (19:19 UTC)
- Expired
- May 15, 2007, 3:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County Champaign County, IL
The radar
The Lincoln radar (KILX), 92 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 2:35 PM CDT | TSTM WND DMG | Champaign, IL | LARGE TREE BRANCH DOWN ON CORNER OF NOFFTZ STREET AND ALTON DRIVE. |
| May 15, 2:35 PM CDT | TSTM WND DMG | Urbana, IL | TREE LIMBS BLOWN DOWN AT NUMEROUS LOCATIONS ACROSS THE CITY OF URBANA. FROM COUNTY EMERGENCY MANAGER. |
| May 15, 2:35 PM CDT | TSTM WND GST 62 | Champaign, IL | PUBLIC REPORT OF WIND GUST TO 62 MPH...2 MILES SOUTH OF I-57 AND I-74. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 15, 11:02 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.3 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -273 J/kg
- Mixed-layer LCL
- 1998 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KILX 151920 SVRILX ILC019-152000- /O.NEW.KILX.SV.W.0062.070515T1919Z-070515T2000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 219 PM CDT TUE MAY 15 2007 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 300 PM CDT. * AT 219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF GIBSON CITY TO 9 MILES SOUTHWEST OF MONTICELLO...AND WAS MOVING EAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... SEYMOUR... MAHOMET... LAKE OF THE WOODS... FISHER... CHAMPAIGN... URBANA... TOLONO... THOMASBORO... OTHER LOCATIONS IN THE WARNING INCLUDE...BROADLANDS...GIFFORD... HOMER...OGDEN...PESOTUM...PHILO...RANTOUL...SAVOY...SIDNEY AND ST. JOSEPH. IF YOU IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS. REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4041 8847 3989 8846 3988 8795 4040 8795 $$ BARKER
2 follow-up statements
000 WWUS53 KILX 151938 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 238 PM CDT TUE MAY 15 2007 ILC019-152000- /O.CON.KILX.SV.W.0062.000000T0000Z-070515T2000Z/ CHAMPAIGN- 238 PM CDT TUE MAY 15 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR CHAMPAIGN COUNTY... AT 233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF RANTOUL TO 8 MILES SOUTH OF CHAMPAIGN...MOVING EAST AT 40 MPH. PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED... PHILO... ST. JOSEPH... SIDNEY... GIFFORD... ROYAL... HOMER... BROADLANDS... OGDEN... OTHER LOCATIONS AFFECTED INCLUDE...URBANA...TOLONO...THOMASBORO... SEYMOUR...SAVOY...RANTOUL...PESOTUM...MAHOMET...LAKE OF THE WOODS... FOOSLAND...FISHER AND CHAMPAIGN. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4041 8847 3989 8846 3988 8795 4040 8795 $$ BARKER
000 WWUS53 KILX 151959 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 259 PM CDT TUE MAY 15 2007 ILC019-152009- /O.EXP.KILX.SV.W.0062.000000T0000Z-070515T2000Z/ CHAMPAIGN- 259 PM CDT TUE MAY 15 2007 ...THE SEVERE THUNDERSTORM WARNING FOR CHAMPAIGN COUNTY EXPIRES AT 300 PM CDT... AT 255 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4041 8847 3989 8846 3988 8795 4040 8795 $$ BARKER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 12:50 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, May 15, 12:50 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1250 PM CDT TUE MAY 15 2007 .DISCUSSION... ISSUED 1050 AM CDT TUE MAY 15 2007 SFC-BASED STORMS ARE BEGINNING TO FIRE JUST AHEAD OF THE COLD FRONT WHICH IS NEARING THE ILLINOIS RIVER VALLEY LATE THIS MORNING. OUTFLOW BOUNDARY FROM EARLIER ELEVATED CONVECTION THAT MOVED INTO NORTHWESTERN ILLINOIS HAS SPREAD EAST... AND APPEARS TO BE SET UP ROUGHLY ALONG A TAYLORVILLE TO CHAMPAIGN LINE. WILL BE ADJUSTING FORECAST TO INCREASE POPS TO CATEGORICAL THIS AFTERNOON ACROSS THOSE AREAS BORDERED BY THE ILLINOIS RIVER AND I-70... WHILE AREAS OF THE SOUTHEAST CWA SHOULD SEE ACTIVITY HOLD OFF UNTIL THE EARLY EVENING HOURS. WILL KEEP LIKELY POPS BUT DECREASE THUNDER COVERAGE TO ISOLATED ACROSS THE NORTHWEST CWA... WHERE STRATIFORM PRECIP REGION SHOULD MOVE IN LATER THIS AFTERNOON. SVR THREAT WILL BE HIGHEST ALONG AND SOUTH OF THE I-72 CORRIDOR... AND MAINLY EAST OF I-55 WHERE SKIES ARE MOSTLY CLEAR NOW... AND SFC HEATING WILL BE MAXIMIZED AHEAD OF THE FRONT. PRIMARY SVR THREAT WILL BE STRONG WINDS AS LOW LEVEL TDS... ALTHOUGH IMPROVING... ARE STILL SOMEWHAT LOW... RESULTING IN A FAIRLY GOOD ENVIRONMENT FOR DOWNBURSTS. ILX WILL BE LAUNCHING A RAOB BETWEEN 16 AND 17Z WHICH SHOULD CLUE US IN AS TO WHETHER OR NOT THE LOW AND MID-LEVEL LAPSE RATES HAVE IMPROVED. THEY WERE NOT PARTICULARLY IMPRESSIVE AT 12Z. UPDATE SHOULD BE OUT BETWEEN 11 AND 1115 AM. HARDIMAN && .AVIATION... ISSUED 1240 PM CDT TUE MAY 15 2007 EASTERN TERMINALS BMI/CMI/DEC SHOULD SEE AT LEAST A BRIEF PERIOD OF VFR CONDITIONS WITH INCREASING SSW WINDS AHEAD OF A COLD FRONT... WHICH IS MOVING INTO WESTERN ILLINOIS EARLY THIS AFTERNOON. THUNDERSTORMS BECOMING WIDESPREAD ALONG AND AHEAD OF THE FRONT JUST MOVING INTO VC OF PIA/SPI ATTM. EXPECT BRIEF PERIODS LIFR/VLIFR IN STRONGEST CELLS... WITH MICROBURSTS AND LARGE HAIL POSSIBLE. BEHIND THE FRONT AND TSRA... LIGHT SHOWERS WITH MVFR TO IFR CONDITIONS WILL PREVAIL FOR SEVERAL HOURS ALONG WITH GUSTY NORTHWEST WINDS UP TO 25 KTS... WITH SKIES SCATTERING OUT LATER THIS EVENING. HARDIMAN && .PREV DISCUSSION... ISSUED 345 AM CDT TUE MAY 15 2007 COLD FRONT THIS MORNING ON THE DOORSTEP JUST WEST OF THE MISS RIVER VALLEY. PLENTY OF CONVECTIVE ACTIVITY FIRING ALONG AND JUST BEHIND IT THIS MORNING. THROUGH THE OVERNIGHT HOURS...CLOUDS KEPT TEMPS FROM DROPPING TOO MUCH WEST OF INTERSTATE 55...WHILE AREAS IN THE FAR SERN COUNTIES RADIATED OUT MUCH MORE EFFICIENTLY. THIS STARTING POINT FOR BOTH LOCATIONS WILL PLAY A MAJOR ROLE IN THE HIGH TEMPS TODAY AHEAD OF THE FRONT. AS THIS FRONT CONTINUES TO PLOW ON THROUGH...TIME FOR THE WARM UP WILL BE AT A MINIMUM. PROBLEM IS...WHEREAS THE FRONT IS MOVING RATHER QUICKLY ACROSS THE REGION... THE MODELS ARE SLOWING ITS PROGRESSION. FORECAST LEANS SLIGHTLY TOWARDS THE CURRENT CONDITIONS...AND TEMPS TODAY WITH THE MORE MODERATE MOS. FRONTAL PASSAGE THROUGH THE DAY...AND QPF ENHANCED MOSTLY BEHIND THE FRONT...AND WITH A SECONDARY WAVE OF ENERGY OUT OF THE SW RIDING UP BEHIND IT HAS REQUIRED AN EXTENSION IN AREA OF THE CHANCE POPS FOR FROM 00Z TO 06Z. PRECIP TO TAPER OFF AFTER MIDNIGHT. HOWEVER...FOR WEDNESDAY...MODELS HAVE BEEN RELATIVELY CONSISTENT WITH THE DROPPING OF ANOTHER WAVE INTO THE MIDWEST FROM THE WRN GREAT LAKES REGION. WITH THE CONSIDERABLE UNCERTAINTY ABOUT THE SPEED AND TRANSITION OF ALL THE SYSTEMS AT THE MOMENT...AM STICKING WITH SCATTERED SHOWERS WITH A VERY LOW POP WEDNESDAY AFTERNOON AND EARLY EVENING. CHANCES WILL DIMINISH CONSIDERABLY THE FURTHER TO THE WEST...BUT HAVE THE LOW POP RELATIVELY WIDESPREAD AT THE MOMENT TO CONTINUE THE TREND INTO THE GRIDS. LONG TERM...THURSDAY THROUGH SATURDAY... DRY FORECAST BEYOND WEDNESDAY AS A VERY QUIET AND MILD PERIOD BEGINS...SLOWLY WARMING INTO NEXT WEEKEND. TEMPS BACK UP TO THE UPPER 70S/LOWER 80S BY SATURDAY. NEXT HINT OF PRECIP ACTIVITY FOR LATE IN THE WEEKEND/EARLY NEXT WEEK. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 15, 11:44 AM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1144 AM CDT TUE MAY 15 2007 ILZ027>031-036-037-040-041-161100- FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 1144 AM CDT TUE MAY 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS CENTRAL ILLINOIS TODAY. A COLD FRONT MOVING INTO WESTERN ILLINOIS LATE THIS MORNING HAS TRIGGERED WIDESPREAD THUNDERSTORMS OVER NORTHEASTERN MISSOURI AND PARTS OF WESTERN ILLINOIS. THESE STORMS WILL BECOME MORE WIDESPREAD AS THE FRONT SHIFTS EAST THIS AFTERNOON. THE HIGHEST COVERAGE OF THUNDERSTORMS WILL BE SOUTH AND EAST OF THE ILLINOIS RIVER... BUT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE NORTH AND WEST OF THE ILLINOIS RIVER UNTIL THE FRONT CLEARS THE AREA BY MID-AFTERNOON. THE PRIMARY HAZARD WITH THESE STORMS WILL BE DAMAGING WINDS AND A SECONDARY THREAT OF LARGE HAIL. THE STORMS SHOULD HAVE MOVED EAST OF I-55 BY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 12 PM AND 3 PM TODAY. ILZ038-042>057-061>063-066>068-071>073-161100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT- SHELBY-VERMILION- 1144 AM CDT TUE MAY 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND SOUTHEAST ILLINOIS THIS AFTERNOON AND THIS EVENING. A COLD FRONT MOVING INTO WESTERN ILLINOIS LATE THIS MORNING HAS TRIGGERED WIDESPREAD THUNDERSTORMS OVER NORTHEASTERN MISSOURI AND PARTS OF WESTERN ILLINOIS. THESE STORMS WILL BECOME MORE WIDESPREAD AS THE FRONT MOVES ACROSS ILLINOIS THIS AFTERNOON AND EVENING. THE HIGHEST COVERAGE OF THUNDERSTORMS WILL BE SOUTH AND EAST OF THE ILLINOIS RIVER... AND ESPECIALLY IN THOSE AREAS EAST OF I-55 WHERE DAYTIME HEATING WILL BE MAXIMIZED PRIOR TO THE FRONT MOVING THROUGH. THE STORMS SHOULD CLEAR THE STATE BY 9 PM. THE PRIMARY HAZARD WITH THESE STORMS WILL BE DAMAGING WINDS AND A SECONDARY THREAT OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING...ESPECIALLY BETWEEN 12 PM AND 7 PM. HARDIMAN
In the hours before
Local storm report, May 15, 1:26 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
126 PM CDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM NON-TSTM WND GST DIVERNON 39.57N 89.65W
05/15/2007 E60 MPH SANGAMON IL EMERGENCY MNGR
POWERLINES DOWN ON THE SW SIDE OF DIVERNON...TREE LIMBS
DOWN IN TOWN...AUTOMOBILE DAMAGE DUE TO FALLING LIMBS.
REPORT FROM SANGAMON CO EMERGENCY MANAGER
&&
KELLYLocal storm report, May 15, 1:29 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
129 PM CDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM TSTM WND DMG DIVERNON 39.57N 89.65W
05/15/2007 SANGAMON IL EMERGENCY MNGR
SMALL STATIONARY CONSTRUCTION TRAILER PUSHED OVER ALONG
I-55 NEAR DIVERNON. REPORT FROM EMERGENCY MANAGER.
&&
...CORRECTED REPORT TIME...
KELLYLocal storm report, May 15, 1:31 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
131 PM CDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND GST DIVERNON 39.57N 89.65W
05/15/2007 E60.00 MPH SANGAMON IL EMERGENCY MNGR
POWERLINES DOWN ON THE SW SIDE OF DIVERNON...TREE LIMBS
DOWN IN TOWN...AUTOMOBILE DAMAGE DUE TO FALLING LIMBS.
REPORT FROM SANGAMON CO EMERGENCY MANAGER
&&
...CORRECTED REPORT TYPE...
KELLYLocal storm report, May 15, 1:43 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
143 PM CDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG DIVERNON 39.57N 89.65W
05/15/2007 SANGAMON IL EMERGENCY MNGR
TREE LIMB DOWN ON HOME WITH MINOR DAMAGE TO HOUSE. REPORT
FROM SANGAMON CO EMERGENCY MANAGER
&&
KELLYLocal storm report, May 15, 1:51 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
151 PM CDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 1 N BUFFALO 39.86N 89.41W
05/15/2007 SANGAMON IL EMERGENCY MNGR
NUMEROUS POWERLINES DOWN. REPORT FROM SANGAMON COUNTY
EMERGENCY MANAGER
0133 PM TSTM WND DMG 1 N ILLIOPOLIS 39.87N 89.25W
05/15/2007 SANGAMON IL EMERGENCY MNGR
NUMEROUS POWERLINES DOWN
&&
KELLYLocal storm report, May 15, 2:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
210 PM CDT TUE MAY 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 4 S ELKHART 39.96N 89.48W
05/15/2007 LOGAN IL EMERGENCY MNGR
*** 1 INJ *** METAL BUILDING UNDER CONSTRUCTION WITH NO
ROOF COLLAPSED. REPORTED VIA SANGAMON/LOGAN COUNTY EMA.
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 12:30 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 45 min |
| May 15, 12:44 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Schuyler | 46 min |
| May 15, 1:14 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 31 min |
| May 15, 1:24 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan | 34 min |
| May 15, 1:29 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Sangamon | 46 min |
| May 15, 1:54 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Macon, Piatt | 51 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.